Facebook Pixel
EmpowHER Guest

Do antibiotics delay your menstrual cycle?

By Anonymous March 22, 2010 - 3:31am
Rate This

I am on antibiotics, my mentrual cycle was to start already and hasn't....

Add a Comment2 Comments

Hi Anonymous.

Antibiotics can interfere with birth control if you are on the pill. Being on the the pill helps regulate your cycle. So directly, antibiotics may not change your cycle, but if you are on birth control pills, antibiotics may decrease their efficacy. Often your health care provider will tell you to use a secondary form of birth control if you are on the pill and antibiotics.

I don't know if that is your situation, but it is a possibility to be aware of for some people.

March 22, 2010 - 6:31am

there is some medication which may dely or even stop the menesturation.

if it states allready it can not stopped but the pain can be reduce

March 22, 2010 - 4:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!